# SDR AALA961865

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49297
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT FLOOR PATH LIGHTING AT AFT OF PLANE INOPERATIVE.  REPLACE EMERGENCY EXIT FLOOR PATH LIGHT STRIP AT AFT OF PLANE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
